# SDR USAA2010012690192

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 57,688 hours, 39,239 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645161
- Part serial: MA5817
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - LEFT WING NR  1 SPOILER TRAILING EDGE DISBONDED 12 INCHES FROM INBOARD EDGE & 5 INCHES FORWARD OF THE TRAILING EDGE ON LOWER SURFACE.  REPLACED LEFT WING NR 1 SPOILER IAW B737 AMM 27-70-01.
